On the Bounds of the Bilinear Complexity of Multiplication in Some Finite Fields - Archive ouverte HAL Access content directly
Journal Articles Applicable Algebra in Engineering, Communication and Computing Year : 2004

On the Bounds of the Bilinear Complexity of Multiplication in Some Finite Fields

(1) , (1)
1

Dates and versions

hal-03417791 , version 1 (05-11-2021)

Identifiers

Cite

Stéphane Ballet, Jean Chaumine. On the Bounds of the Bilinear Complexity of Multiplication in Some Finite Fields. Applicable Algebra in Engineering, Communication and Computing, 2004, 15 (3-4), pp.205-221. ⟨10.1007/s00200-004-0155-7⟩. ⟨hal-03417791⟩

Collections

INSMI UPF 35430
8 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More